Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 98, issue C, 2015

A note on asymptotic distributions in maximum entropy models for networks pp. 1-5 Downloads
Ting Yan
Central limit theorem and moderate deviation principle for CKLS model with small random perturbation pp. 6-11 Downloads
Yujie Cai and Shaochen Wang
Logarithmic Sobolev inequality on free path space over a compact Riemannian manifold pp. 12-19 Downloads
Ling Pei
On the equilibrium state of the one-dimensional near-symmetric simple exclusion process pp. 20-28 Downloads
Fuxi Zhang and Wei Zhang
A general class of linearly extrapolated variance estimators pp. 29-38 Downloads
Qing Wang and Shiwen Chen
On the type I optimality of blocked 2-level main effects plans having blocks of different sizes pp. 39-43 Downloads
Mike Jacroux and Bonni Kealy-Dichone
Connecting continuum regression with sufficient dimension reduction pp. 44-49 Downloads
Xin Chen and Li-Ping Zhu
First hitting time of the integer lattice by symmetric stable processes pp. 50-53 Downloads
Yasuki Isozaki
Markov limit of line of decent types in a multitype supercritical branching process pp. 54-58 Downloads
Jyy-I Hong and K.B. Athreya
On the degrees of freedom in MCMC-based Wishart models for time series data pp. 59-64 Downloads
Yuewen Xiao, Yu-Cheng Ku, Peter Bloomfield and Sujit K. Ghosh
A simulation algorithm for non-causal VARMA processes pp. 65-72 Downloads
Mihai C. Giurcanu
A residual-based test for variance components in linear mixed models pp. 73-78 Downloads
Zaixing Li
Subadditivity of Value-at-Risk for Bernoulli random variables pp. 79-88 Downloads
Marius Hofert and Alexander J. McNeil
A kernel-assisted imputation estimating method for the additive hazards model with missing censoring indicator pp. 89-97 Downloads
Zhiping Qiu, Xiaoping Chen and Yong Zhou
Large and moderate deviations for modified Engel continued fractions pp. 98-106 Downloads
Lulu Fang
Multiclass classification of the scalar Gaussian random field observation with known spatial correlation function pp. 107-114 Downloads
Kęstutis Dučinskas, Lina Dreižienė and Eglė Zikarienė
Interval estimation for proportional reversed hazard family based on lower record values pp. 115-122 Downloads
Bing Xing Wang, Keming Yu and Frank P.A. Coolen
On testing for sphericity with non-normality in a fixed effects panel data model pp. 123-130 Downloads
Badi Baltagi, Chihwa Kao and Bin Peng
A note on stochastic domination for discrete exponential families pp. 131-135 Downloads
Yuan-Tsung Chang and William E. Strawderman
Supermodular ordering of Poisson arrays pp. 136-143 Downloads
Bünyamin Kızıldemir and Nicolas Privault
The difference of symmetric quantiles under long range dependence pp. 144-150 Downloads
G. Tarr, N.C. Weber and S. Müller

Volume 97, issue C, 2015

Tests for successive differences of quantiles pp. 1-8 Downloads
Pooja Soni, Isha Dewan and Kanchan Jain
The exponential moment tail of inhomogeneous renewal process pp. 9-15 Downloads
Emilija Bernackaitė and Jonas Šiaulys
Some remarks on general linear model with new regressors pp. 16-24 Downloads
Changli Lu, Shengjun Gan and Yongge Tian
Stochastic comparisons of parallel systems with exponentiated Weibull components pp. 25-31 Downloads
Longxiang Fang and Xinsheng Zhang
Confidence interval construction for sensitivity difference of two continuous-scale diagnostic tests at the fixed level of two specificities pp. 32-40 Downloads
Nian-Sheng Tang and Xian-Gui Luo
Approximate ellipsoidal tolerance regions for multivariate normal populations pp. 41-45 Downloads
Malick Mbodj and Thomas Mathew
Likelihood ratio order of sample minimum from heterogeneous Weibull random variables pp. 46-53 Downloads
Chen Li and Xiaohu Li
Some Stein-type inequalities for multivariate elliptical distributions and applications pp. 54-62 Downloads
Zinoviy Landsman, Steven Vanduffel and Jing Yao
On the discrepancy between Bayes credibility and frequentist probability of coverage pp. 63-68 Downloads
Asma Bahamyirou and Éric Marchand
Large deviations for one-dimensional random walks on discrete point processes pp. 69-75 Downloads
Lingjiong Zhu
Constructing uniform designs under mixture discrepancy pp. 76-82 Downloads
Wen Chen, Zong-Feng Qi and Yong-Dao Zhou
On expected occupation time of Brownian bridge pp. 83-87 Downloads
Zhiyi Chi, Vladimir Pozdnyakov and Jun Yan
Robust inference in partially linear models with missing responses pp. 88-98 Downloads
Ana M. Bianco, Graciela Boente, Wenceslao González-Manteiga and Ana Pérez-González
A conditional version of the extended Kolmogorov–Feller weak law of large numbers pp. 99-107 Downloads
Demei Yuan and Xuemei Hu
Weighted least squares-based inference for stable and unstable threshold power ARCH processes pp. 108-115 Downloads
Abdelhakim Aknouche and Nassim Touche
A generalization of an integral arising in the theory of distance correlation pp. 116-119 Downloads
Johannes Dueck, Dominic Edelmann and Donald Richards
On full efficiency of the maximum composite likelihood estimator pp. 120-124 Downloads
E.C. Kenne Pagui, A. Salvan and N. Sartori
On residual inaccuracy of order statistics pp. 125-131 Downloads
Richa Thapliyal and H.C. Taneja
Robust adaptive estimation for semivarying coefficient models pp. 132-141 Downloads
Weihua Zhao, Riquan Zhang, Jicai Liu and Hongchang Hu
On the Fisher information and design of a flexible progressive censored experiment pp. 142-149 Downloads
Sangun Park, Hon Keung Tony Ng and Ping Shing Chan
A matching prior for the shape parameter of the exponential power distribution pp. 150-154 Downloads
Min Wang and Tao Lu
L2 differentiability of generalized linear models pp. 155-164 Downloads
Daria Pupashenko, Peter Ruckdeschel and Matthias Kohl
On Hong–Tamer’s estimator in nonlinear errors-in-variable regression models pp. 165-175 Downloads
Jianghong Wu and Weixing Song
Weber’s optimal stopping problem and generalizations pp. 176-184 Downloads
Rémi Dendievel
Optimal restricted estimation for more efficient longitudinal causal inference pp. 185-191 Downloads
Edward H. Kennedy, Marshall M. Joffe and Dylan S. Small
A sequential hypothesis test based on a generalized Azuma inequality pp. 192-196 Downloads
Daniël Reijsbergen, Werner Scheinhardt and Pieter-Tjerk de Boer
Representation theorems for generators of BSDEs with monotonic and convex growth generators pp. 197-205 Downloads
Shiqiu Zheng and Shoumei Li
Statistical properties of gene–gene correlations in omics experiments pp. 206-211 Downloads
Huaizhen Qin and Weiwei Ouyang
A note on random variables with an infinite absolute first moment pp. 212-215 Downloads
Tien-Chung Hu and Andrew Rosalsky
Extremes of random variables observed in renewal times pp. 216-221 Downloads
Bojan Basrak and Drago Špoljarić
Lower bounds of the Hausdorff dimension for the images of Feller processes pp. 222-228 Downloads
V. Knopova, R.L. Schilling and J. Wang
Descents following maximal values in samples of geometric random variables pp. 229-240 Downloads
Margaret Archibald, Aubrey Blecher, Charlotte Brennan and Arnold Knopfmacher
Almost sure behavior of functionals of stationary Gibbs point processes pp. 241-246 Downloads
Jean-François Coeurjolly
Page updated 2021-07-24